Alert archive / New Jersey / Areal Flood Warnings in 2009
Areal Flood Warning 34, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 9, 2009, 7:09 PM EST for Monmouth County, Ocean County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2009, 7:09 PM EST (00:09 UTC)
- Expired
- Dec 10, 2009, 1:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 125 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KPHI 100009 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 709 PM EST WED DEC 9 2009 NJC025-029-100600- /O.NEW.KPHI.FA.W.0034.091210T0009Z-091210T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONMOUTH NJ-OCEAN NJ- 709 PM EST WED DEC 9 2009 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR SMALL STREAMS IN... SOUTH CENTRAL MONMOUTH COUNTY IN CENTRAL NEW JERSEY... NORTHEASTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 100 AM EST * AT 705 PM EST...WATER LEVELS ON BOTH THE MANASQUAN RIVER AND THE NORTH BRANCH METEDECONK RIVER WERE RISING. THE MANASQUAN RIVER AT SQUANKUM WAS ABOVE CAUTION STAGE. THE NORTH BRANCH METEDECONK IN LAKEWOOD WAS ABOVE CAUTION STAGE AND IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 4000 7411 4003 7431 4023 7424 4021 7407 $$ KRUZDLO
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 9, 6:13 PM EST, 56 minutes earlier.
Area forecast discussion, Dec 9, 6:13 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EST WED DEC 9 2009
.SYNOPSIS...
INTENSE LOW PRESSURE ACROSS THE GREAT LAKES REGION WILL CAUSE A
STRONG COLD FRONT TO CROSS THE AREA EARLY TONIGHT. STRONG GUSTY
WINDS WILL ACCOMPANY AND FOLLOW THIS FRONT INTO THURSDAY. HIGH
PRESSURE OVER THE PLAINS WILL BUILD EASTWARD THURSDAY AND REMAIN
ACROSS THE AREA INTO THE EARLY PART OF THE WEEKEND. A WEAK
DISTURBANCE MAY AFFECT THE DELMARVA AND SOUTHERN NEW JERSEY LATE
THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE STRONG LOW OVER MICHIGAN WILL SEND THE COLD FRONT, PRESENTLY
OVER WEST-CENTRAL PA, ACROSS OUR REGION AFTER DARK. A BAND OF
SHOWERS AND SCATTERED THUNDERSTORMS ARE ATTACHED TO THE FRONT.
ALTHOUGH I DO NOT EXPECT ANY THUNDERSTORMS ACROSS OUR AREA, BUT
SCATTERED SHOWERS AND GUSTY WINDS WILL RETURN TO THE AREA EARLY
TONIGHT. ONCE THE FRONT PASSES BY, CLEARING WILL BEGIN AND GUSTY
WINDS WILL CONTINUE.
A WIND ADVISORY WAS ISSUED EARLIER AND WILL REMAIN IN EFFECT
OVERNIGHT. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. THESE WIND
GUSTS ALONG WITH THE SATURATED GROUND MAY CAUSE SOME TREES TO
TOPPLE AND SOME POWER OUTAGES ARE POSSIBLE. LOWS WILL FALL INTO
THE LOW TO MID 30S UP NORTH TONIGHT AND MID TO UPPER 30S ACROSS
THE SOUTH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
FAIR WEATHER SHOULD PREVAIL IN THE SHORT TERM AS HIGH PRESSURE
BUILDS IN FROM THE PLAINS. WINDS WILL STILL BE GUSTY THURSDAY, AND
THE PRESENT ADVISORY WILL CONTINUE INTO THE DAYTIME HOURS FOR NOW.
LATER SHIFTS CAN ADJUST THE ENDING TIME AS NEEDED. TEMPERATURES
WILL REMAIN 5 TO 10 DEGREES BELOW NORMAL DURING THE SHORT TERM.
SKY COVER SHOULD BE MAINLY CLEAR THROUGH MUCH OF THE SHORT
TERM, HOWEVER SOME CLOUDINESS MAY BE AROUND DURING THE BEGINNING
OF THURSDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE ACTIVE SUBTROPICAL JET COURTESY OF OUR WEEKLY STRONG RATED EL
NINO CONTINUES TO CAUSE FORECASTING PROBLEMS IN THIS RANGE, ONE
BECAUSE IT IS ACTIVE AND TWO BECAUSE ITS COVERING MORE REAL ESTATE
THAN AVERAGE, THUS THE SHORT WAVES ARE COMING ONSHORE AND MOVING
ACROSS THE SOUTHERN CONUS FASTER THAN AVERAGE GIVING LESS FORECAST
LEAD TIME. LONG TERM FORECAST CONFIDENCE WILL REMAIN LESS THAN
AVERAGE.
CASE IN POINT WITH THIS WEEKEND SYSTEM IN WHICH THE GFS AND ECMWF
ARE CURRENTLY STILL ABOUT 24 HOURS APART IN THE ARRIVAL OF
PRECIPITATION, SUNDAY MORNING VS MONDAY MORNING. EVEN THOUGH THERE
ARE TIMING DIFFERENCES, THERE IS A GENERAL MODEL CONSENSUS OF A
GENTLE WAA PATTERN STARTING TO THE WEST OF THE ARCTIC HIGH WITH A
RELATIVELY WEAK LOW PRESSURE SYSTEM EMERGING OFF THE SOUTHERN MIDDLE
ATLANTIC OR SOUTHEAST COAST. WE DID NOT WANT TO PUSH THE START OF
PCPN CHANCES ALL THE WAY TO SUNDAY NIGHT, BUT FOR NOW REMOVED
MENTION FOR SATURDAY NIGHT.
THE AIR MASS WILL START COLD ENOUGH FOR SNOW, ESPECIALLY THE SOONER
IT STARTS AND THEN ANY REMAINING COLD AIR BY SUNDAY NIGHT/MONDAY
WOULD BE PRETTY MUCH CONFINED TO GROUND LEVEL.
ANOTHER ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH OUR CWA ABOUT
TUESDAY. THE MODELS HAVE BACKED AWAY FROM A MORE VIGOROUS SOUTHERN
STREAM CONTRIBUTOR TO THIS SYSTEM. GIVEN HOW ACTIVE IT HAS BEEN WE
WILL HAVE TO WATCH THIS SOLUTION IN THE DAYS AHEAD. PRECEDING THIS
FRONT THE AIR MASS FOR MUCH OF OUR CWA SHOULD BE WARM ENOUGH FOR
MAINLY RAIN SHOWERS. WE MENTIONED FLURRIES IN THE NW FLOW BEHIND
THIS FRONT FOR OUR NWRN CWA IN THE ARCTIC AIR MASS. MAX TEMPS ON
WEDNESDAY MIGHT BE TOO HIGH PENDING HOW QUICKLY THIS BLAST ARRIVES.
TEMPS IN THE LONG TERM SHOULD AVERAGE BELOW NORMAL AT BOTH ENDS WITH
POSSIBLY SOME MILDER THAN NORMAL TEMPS ON MONDAY AND TUESDAY. AFTER
THE ARCTIC FRONT MOVES THROUGH THE MEDIUM MODELS ARE FORECASTING THE
CONTINUATION OF A RATHER ROBUST -NAO PATTERN WITH A BLOCK INTO
GREENLAND AND A POLAR VORTEX THAT CAME FROM RUSSIA WITH LOVE TO
REACH THE CANADIAN MARITIMES AT THE END OF NEXT WEEK.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE SOON TO BE ISSUED TAFS WILL BE CARRYING MAINLY VFR CONDITIONS
ONCE WE GET THROUGH THE NEXT COUPLE OF HOURS. AT KABE AND KRDG WE
ARE GOING MORE OPTIMISTIC THAN GUIDANCE WHICH IS FORECASTING IFR
CONDITIONS THROUGH THE NIGHT. THE CLOUDS HAVE ALREADY CLEARED JUST
WEST OF BOTH OF THEM, JUST A QUESTION OF MIXING THE WINDS DOWN.
THE TEMPS AT BOTH LOCATIONS MIGHT MAKE IT DIFFICULT FOR A LITTLE
WHILE, BUT WE ARE EXPECTING GUSTINESS AND THUS THE LOSS OF ANY IFR
CONDITIONS TO OCCUR BY 03Z.
ELSEWHERE A BAND OF MVFR SC IS MOVING THROUGH AND THIS BAND IS
SHOWING SIGNS OF DISSIPATING AS WELL AS THE GENERAL MOTION SHOULD
TAKE IT AWAY FROM OUR TAF SITES BY 03Z. KDIX VAD WIND PROFILES
ARE SHOWING SOME STRONG WINDS ABOVE THE SURFACE. WITH STILL A
PRETTY DECENT TEMPERATURE AND DEW POINT SPREAD, SOME STRONG WINDS
MIGHT MIX DOWN THIS EVENING BEFORE LIGHTER GUSTS ARE ANTICIPATED
OVERNIGHT.
WIND GUSTS ARE EXPECTED TO PEAK DURING THURSDAY MORNING WHEN
MIXING FROM DAYTIME HEATING SHOULD HELP BRING SOME OF THE STRONGER
WINDS DOWN. AFTER THAT WHILE GUSTINESS SHOULD CONTINUE, THE
OVERALL WIND FIELD ALOFT IS NOT EXPECTED TO BE AS STRONG. FORECAST
MOISTURE REMAINS LIMITED DURING THE DAY ON THURSDAY AND ONLY SOME
WIDELY SCATTERED CAA STRATOCU ARE EXPECTED. WINDS SHOULD REMAIN
BRISK INTO THURSDAY NIGHT, REASON WE DID NOT SHOW A DROP IN WINDS
AT KPHL WITH THE 30HR TAF.
OUTLOOK...
STORM SYSTEM MOVING NORTH ALONG THE COAST SUNDAY WILL BRING LOWERING
CIGS/VSBYS WITH CATEGORIES OF IFR BY SUNDAY EVENING.
&&
.MARINE...
THE WINDS WILL BE OFFSHORE UNTIL SUNDAY MORNING BUT GALES AND/OR SMALL
CRAFT ADVISORIES WILL BE UP FOR A GOOD PART OF THAT TIME. AS THE LOW
DEPARTS TO THE NORTH HIGH PRESSURE WILL BE BUILDING NORTHEAST FOR
THE NEXT SEVERAL DAYS. THE COLD AIR RUSH BEHIND THE DEEP LOW WILL
KEEP THE LOWER PART OF THE ATMOSPHERE IN TURMOIL AS COLD AIR RUSHES
TO THE COAST. THE GALES WILL BE IN EFFECT AT LEAST THROUGH FRIDAY
MORNING. THE ROUGHEST SEAS WILL BE ACROSS THE LOWER END OF THE
DELAWARE BAY WHILE NEARSHORE SEAS ON THE OCEAN FRONT WILL BE JUST A
COUPLE FEET WITH INCREASING HEIGHTS THE FARTHER OUT YOU GO. GALE
WARNINGS WILL ALSO BE IN EFFECT AT THE CANYONS. THE HIGH PRESSURE
WILL MOVE OFF THE COAST ON SUNDAY WITH A RETURN SOUTH TO SOUTHWEST
FLOW WITH A WEAK LOW MOVING NORTH ALONG THE COAST TO NORTH CAROLINA
BEFORE MOVING FARTHER OFFSHORE.
&&
.HYDROLOGY...
PLENTY OF HYDROLOGICAL ISSUES CONTINUE ACROSS THE AREA FROM LAST
NIGHTS AND THIS MORNINGS HEAVY RAINS. NUMEROUS WARNINGS CONTINUE
AT THE GAGED POINTS. SOME OF THE SLOWER RESPONDING RIVERS MAY NOT
CREST UNTIL THURSDAY. CONSULT THE LATEST PRODUCTS FLS/FLW FROM OUR
OFFICE OR LOOK AT THE AHPS PAGES ON THE WEB FOR THE LATEST.
&&
.TIDES/COASTAL FLOODING...
THE SECONDARY LOW THAT FORMED OVER THE DELMARVA SENT THE TIDAL
DEPARTURES ALONG THE COAST TO NEAR 4 FEET ABOVE NORMAL AT SANDY
HOOK. LUCKILY THIS HAPPENED AT LOW TIDE. WITH THE WINDS NOW SHIFTING
TO THE SOUTHWEST THE DEPARTURES HAVE COME DOWN JUST AT THE TIME OF
HIGH TIDE. NOW...WE GET TO SEE THAT OTHER SIDE OF THE OCEAN...THE
BOTTOM AS THE OFFSHORE WINDS PUSH THE WATER OFFSHORE WITH DEPARTURES
REACHING ABOUT 2 TO 2.5 FEET BELOW NORMAL WITH THE POTENTIAL FOR
BLOWOUT TIDES.
ON THE MAIN-STEM OF THE DELAWARE...WE ARE APPROACHING LOW TIDE BUT
DEPARTURES ARE 4 FEET ABOVE NORMAL. THE NEXT HIGH TIDE WILL OCCUR
THIS EVENING WITH THE WINDS IMPACTING THE TIDES AND LOWERING THE
DEPARTURES TO LEVELS THAT WILL PRODUCE MINOR TIDAL FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 6 PM EST THURSDAY FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD ADVISORY UNTIL 10 PM EST THIS EVENING FOR
PAZ069>071.
NJ...WIND ADVISORY UNTIL 6 PM EST THURSDAY FOR NJZ001-007>010-
012>027.
COASTAL FLOOD ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NJZ016>019.
DE...WIND ADVISORY UNTIL 6 PM EST THURSDAY FOR DEZ001>004.
COASTAL FLOOD ADVISORY UNTIL 10 PM EST THIS EVENING FOR DEZ001.
MD...WIND ADVISORY UNTIL 6 PM EST THURSDAY FOR MDZ008-012-015-019-
020.
MARINE...GALE WARNING UNTIL 2 PM EST FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...OHARA
NEAR TERM...OHARA
SHORT TERM...OHARA
LONG TERM...GIGI
AVIATION...EBERWINE/GIGI
MARINE...EBERWINE
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Dec 9, 3:00 PM EST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EST WED DEC 9 2009 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>015-020>027- PAZ054-055-060>062-067-068-102000- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY- 300 PM EST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINDS ARE EXPECTED TO INCREASE BEHIND A COLD FRONT LATER TODAY AND TONIGHT. WIND GUSTS OVER 45 MPH ARE POSSIBLE. SINCE THE GROUND IS WET FROM EARLIER RAINS, THERE IS A POSSIBILITY FOR A FEW TREES TOPPLING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ069>071-102000- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS- DELAWARE-PHILADELPHIA- 300 PM EST WED DEC 9 2009 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. WINDS ARE EXPECTED TO INCREASE BEHIND A COLD FRONT LATER TODAY AND TONIGHT. WIND GUSTS OVER 45 MPH ARE POSSIBLE. SINCE THE GROUND IS WET FROM EARLIER RAINS, THERE IS A POSSIBILITY FOR A FEW TREES TOPPLING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-102000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 PM EST WED DEC 9 2009 ...GALE WARNING IN EFFECT UNTIL 2 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-102000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 300 PM EST WED DEC 9 2009 ...GALE WARNING IN EFFECT UNTIL 2 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 9, 3:33 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EST WED DEC 9 2009 NJZ001-007-PAZ054-055-061-062-092300- SUSSEX-WARREN-CARBON-MONROE-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON 333 PM EST WED DEC 9 2009 ...LOCALLY DENSE FOG OVER THE HIGHER ELEVATIONS... AREAS OF FOG, WITH VISIBILITIES LOCALLY BELOW ONE-HALF MILE, WILL CONTINUE ACROSS THE HIGHER ELEVATIONS OF THE SOUTHERN POCONOS AND NORTHERN NEW JERSEY THROUGH THE EARLY EVENING. DRIVE WITH CARE IN THE FOG AND BE PREPARED FOR A LONGER THAN USUAL EVENING COMMUTE.
Special weather statement, Dec 9, 4:17 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 PM EST WED DEC 9 2009 NJZ001-007-PAZ055-092215- MONROE PA-SUSSEX NJ-WARREN NJ- 417 PM EST WED DEC 9 2009 ...A LINE OF SHOWERS WILL AFFECT SUSSEX...WARREN AND MONROE COUNTIES... AT 413 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS 14 MILES WEST OF NEWTON...MOVING NORTHEAST AT 25 MPH. THE LINE WILL BE NEAR FLATBROOKVILLE AROUND 430 PM...FIVE POINTS...ANDOVER AROUND 435 PM...CRANDON LAKES...NEWTON AROUND 445 PM...BRANCHVILLE AROUND 455 PM...OGDENSBURG AROUND 500 PM...HAINESVILLE AND FRANKLIN AROUND 505 PM. THIS LINE OF SHOWERS WILL PRODUCE SMALL HAIL. HEAVENER
Special weather statement, Dec 9, 4:39 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 439 PM EST WED DEC 9 2009 NJZ001-008-010-092245- MORRIS NJ-SOMERSET NJ-SUSSEX NJ- 439 PM EST WED DEC 9 2009 ...STRONG THUNDERSTORMS WILL AFFECT MORRIS...SOMERSET AND SUSSEX COUNTIES... AT 438 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MORRISTOWN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR BERNARDSVILLE... BASKING RIDGE AROUND 445 PM...MORRISTOWN...HANOVER TOWNSHIP AROUND 500 PM...BOONTON...MOUNTAIN LAKES AROUND 515 PM...LINCOLN PARK... PEQUANNOCK TOWNSHIP AROUND 530 PM AND VERNON VALLEY AROUND 545 PM. OTHER SHOWERS AND ISOLATED THUNDERSTORMS WERE ALSO WORKING THEIR WAY THROUGH SUSSEX COUNTY. SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS WILL PRODUCE SMALL HAIL. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 10:17 PM EST | River Flood Warning | PHI | Middlesex, Somerset | 9 hr |
| Dec 10, 10:11 AM EST | River Flood Warning | PHI | Burlington | 5 hr |
Nearby
Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.